Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Hot and cold flushes, reduced eyesight, burning cheeks and mood changes after having contraceptive implantation. Any suggestions?

hi my partner feels really really sick and she keeps getting hot and cold flushes and her eye sight goes funny and shes got burning cheeks and her periods have stopped even tho shes got the implant shes had the implant four times before and used to have a period every two weeks she hasn t had one for nearly two months now and shes been having rapid mood changes and bleeds after having sex
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It depend on the age of your partner . These could be occurring due to hormonal imbalance . She needs to see her doctor again for thorough examination as to why shepherds after sex. She needs a pat smear and ultrasound also . If she is over 40 yrs of age she may be peri menopausal. It needs to be determined whether she is in the menopausal phase.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor